# SDR 96FDEA01256

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65207282
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0225 (031) CORROSION ON SHEAR TIE STA 540 LT BETWEEN STR 24-25 LT FWD BAY.  CORRECTIVE ACTION:  *****S/D*****.
